Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 2, NWS Morristown, TN

April 3, 20157 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Apr 3, 2015, 7:35 PM EDT for 7 counties in Tennessee. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 7:35 PM EDT (23:35 UTC)
Expired
Apr 3, 2015, 8:15 PM EDT
In force
40 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Sullivan County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 56 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:00 PM EDTTSTM WND DMG5 Ese Bulls Gap, TNPOWER POLE DOWN ON GILBREATH RD.
Apr 3, 8:05 PM EDTTSTM WND DMG5 Ene Baileyton, TNFEW TREES DOWN
Apr 3, 8:05 PM EDTTSTM WND DMG7 Ese Greeneville, TNTREE DOWN ON FRANK ROBERTS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 4:10 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.6 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS54 KMRX 032335
SVRMRX
TNC057-059-063-067-073-163-179-040015-
/O.NEW.KMRX.SV.W.0002.150403T2335Z-150404T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
735 PM EDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN WASHINGTON COUNTY IN EASTERN TENNESSEE...
  HAWKINS COUNTY IN EASTERN TENNESSEE...
  CENTRAL HANCOCK COUNTY IN EASTERN TENNESSEE...
  EAST CENTRAL GRAINGER COUNTY IN EASTERN TENNESSEE...
  NORTHEASTERN HAMBLEN COUNTY IN EASTERN TENNESSEE...
  NORTHERN GREENE COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN SULLIVAN COUNTY IN EASTERN TENNESSEE...

* UNTIL 815 PM EDT

* AT 734 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAN
  STATION...OR 10 MILES WEST OF ROGERSVILLE...MOVING EAST AT 45 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KINGSPORT...MORRISTOWN...GREENEVILLE...ROGERSVILLE...SNEEDVILLE...
  BEAN STATION...TUSCULUM...SURGOINSVILLE...RUSSELLVILLE...COLONIAL
  HEIGHTS...CHURCH HILL...MOSHEIM...BULLS GAP...BAILEYTON...
  LIBERTY...LEESBURG...KEPLER...LIMESTONE...KLONDIKE AND
  JEAROLDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR EAST 
TENNESSEE.

LAT...LON 3647 8249 3607 8261 3627 8335 3656 8323
TIME...MOT...LOC 2334Z 275DEG 41KT 3638 8318 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

17
2 follow-up statements
873 
WWUS54 KMRX 032351
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
751 PM EDT FRI APR 3 2015

TNC057-059-063-067-073-163-179-040015-
/O.CON.KMRX.SV.W.0002.000000T0000Z-150404T0015Z/
WASHINGTON TN-HAWKINS TN-HANCOCK TN-GRAINGER TN-HAMBLEN TN-GREENE TN-
SULLIVAN TN-
751 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN WASHINGTON...HAWKINS...CENTRAL HANCOCK...EAST CENTRAL
GRAINGER...NORTHEASTERN HAMBLEN...NORTHERN GREENE AND SOUTHWESTERN
SULLIVAN COUNTIES...

AT 751 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROGERSVILLE...
MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...MORRISTOWN...GREENEVILLE...ROGERSVILLE...SNEEDVILLE...
BEAN STATION...TUSCULUM...SURGOINSVILLE...RUSSELLVILLE...COLONIAL
HEIGHTS...CHURCH HILL...MOSHEIM...BULLS GAP...BAILEYTON...LIBERTY...
LEESBURG...KEPLER...LIMESTONE...KLONDIKE AND JEAROLDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3647 8249 3607 8261 3627 8335 3656 8323
TIME...MOT...LOC 2351Z 274DEG 40KT 3637 8296 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MOULTON
443 
WWUS54 KMRX 040002
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
802 PM EDT FRI APR 3 2015

TNC057-040011-
/O.CAN.KMRX.SV.W.0002.000000T0000Z-150404T0015Z/
GRAINGER TN-
802 PM EDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAINGER COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3647 8249 3607 8261 3628 8323 3655 8317
TIME...MOT...LOC 0001Z 274DEG 37KT 3637 8288 

$$

TNC059-063-067-073-163-179-040015-
/O.CON.KMRX.SV.W.0002.000000T0000Z-150404T0015Z/
WASHINGTON TN-HAWKINS TN-HANCOCK TN-HAMBLEN TN-GREENE TN-SULLIVAN TN-
802 PM EDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN WASHINGTON...HAWKINS...CENTRAL HANCOCK...NORTHEASTERN
HAMBLEN...NORTHERN GREENE AND SOUTHWESTERN SULLIVAN COUNTIES...

AT 801 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SURGOINSVILLE...OR 7 MILES EAST OF ROGERSVILLE...MOVING EAST AT 45
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...GREENEVILLE...ROGERSVILLE...TUSCULUM...SURGOINSVILLE...
COLONIAL HEIGHTS...CHURCH HILL...MOSHEIM...BULLS GAP...BAILEYTON...
LIBERTY...LEESBURG...CHUCKY...MCCLOUD...FALL BRANCH...KEPLER...
ROMEO...LIMESTONE...ST. CLAIR AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE.

LAT...LON 3647 8249 3607 8261 3628 8323 3655 8317
TIME...MOT...LOC 0001Z 274DEG 37KT 3637 8288 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

MOULTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:16 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 3, 7:16 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
716 PM EDT FRI APR 3 2015

.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS CURRENTLY MOVING INTO EAST
TENNESSEE AND SOUTHWEST VIRGINIA. SOME STORMS WILL BE SEVERE WITH
LARGE HAIL AND DAMAGING WIND BEING THE PRIMARY HAZARDS.
LINE OF THUNDERSTORMS WILL LAST THROUGH ABOUT 03Z - 06Z. A FEW
SHOWERS WILL LINGER BEHIND THE STORMS FOR A FEW HOURS. CLOUDS WILL
QUICKLY CLEAR OUT OVERNIGHT LEADING TO GENERALLY CLEAR SKIES, BUT
WINDS COULD CONTINUE TO BE A BIT BREEZY INTO TOMORROW.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR CHEROKEE-CLAY.

TN...WIND ADVISORY UNTIL 2 AM EDT /1 AM CDT/ SATURDAY FOR ANDERSON-
     BLEDSOE-BLOUNT SMOKY MOUNTAINS-BRADLEY-CAMPBELL-CLAIBORNE-
     COCKE SMOKY MOUNTAINS-EAST POLK-GRAINGER-HAMBLEN-HAMILTON-
     HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-MARION-MCMINN-
     MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-
     NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST MONROE-RHEA-
     ROANE-SCOTT TN-SEQUATCHIE-SEVIER SMOKY MOUNTAINS-SOUTHEAST
     CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-SULLIVAN-UNICOI-
     UNION-WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 2 AM EDT SATURDAY FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

ABM
Hazardous weather outlook, Apr 3, 3:44 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT FRI APR 3 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
344 PM EDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WINDY CONDITIONS TODAY AND TONIGHT...
...RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...

A DEVELOPING AREA OF LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY
TODAY AND INTO THE MID-ATLANTIC STATES TONIGHT. THE TIGHTENING
PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE WINDY CONDITIONS
AREA-WIDE FOR THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.

A SQUALL LINE OF THUNDERSTORMS WILL DEVELOP ACROSS ALABAMA...MIDDLE
TENNESSEE AND EASTERN KENTUCKY THIS AFTERNOON. THIS LINE OF STORMS
WILL MOVE EAST INTO THE PLATEAU AND SOUTHWESTERN VIRGINIA BY LATE
AFTERNOON OR EARLY EVENING...THEN ACROSS THE REST OF THE AREA BY
AROUND MIDNIGHT. THE MAIN CONCERN FOR THIS LINE OF STORMS WILL BE
DAMAGING WINDS...SMALL HAIL...AND LOCALLY HEAVY DOWNPOURS.
HOWEVER...ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Apr 3, 6:05 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
605 PM EDT FRI APR 3 2015

TNZ014>016-VAZ001-005-032300-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-SCOTT VA-LEE VA-
605 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAWKINS...NORTHEASTERN
CAMPBELL...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN UNION...
CLAIBORNE...WESTERN SULLIVAN...SOUTHWESTERN WISE...SOUTHWESTERN SCOTT
AND LEE COUNTIES UNTIL 700 PM EDT...

AT 604 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARROGATE-SHAWANEE...OR 21 MILES NORTH OF MAYNARDVILLE...MOVING EAST
AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROGERSVILLE...SNEEDVILLE...JONESVILLE...NEW TAZEWELL...TAZEWELL...
SURGOINSVILLE...PENNINGTON GAP...HARROGATE-SHAWANEE...CHURCH HILL...
DUFFIELD...CLINCHPORT...DRYDEN...KYLES FORD...EVANSTON...
SPRINGDALE...PATTONSVILLE...HOWARD QUARTER...EWING...OKOLONA AND LONE
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR MUCH OF
EAST TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3644 8269 3644 8321 3643 8320 3639 8330
      3642 8343 3637 8346 3635 8354 3637 8359
      3633 8366 3636 8370 3634 8373 3643 8380
      3643 8392 3654 8398 3659 8398 3658 8369
      3667 8352 3667 8342 3673 8324 3681 8274
TIME...MOT...LOC 2204Z 260DEG 62KT 3655 8376

TG
Special weather statement, Apr 3, 7:10 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
710 PM EDT FRI APR 3 2015

TNZ014>016-038-040000-
HANCOCK TN-HAWKINS TN-CLAIBORNE TN-GRAINGER TN-
710 PM EDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON...
HAWKINS...HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN...
EASTERN CLAIBORNE...NORTHERN GREENE...WESTERN SULLIVAN AND
SOUTHWESTERN LEE COUNTIES UNTIL 800 PM EDT...

AT 710 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TAZEWELL...OR 10 MILES NORTH OF RUTLEDGE...MOVING EAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SNEEDVILLE...NEW TAZEWELL...BEAN STATION...
TAZEWELL...SURGOINSVILLE...CHURCH HILL...MOUNT CARMEL...BULLS GAP...
KYLES FORD...EVANSTON...MCCLOUD...HOWARD QUARTER...KEPLER...THORN
HILL...OKOLONA...TREADWAY...LONE MOUNTAIN AND ST. CLAIR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR CENTRAL
TENNESSEE AND SOUTHWESTERN VIRGINIA.

LAT...LON 3658 8260 3657 8262 3652 8261 3649 8263
      3646 8270 3642 8268 3636 8281 3637 8284
      3633 8291 3633 8294 3628 8301 3628 8312
      3635 8316 3632 8317 3632 8320 3629 8322
      3633 8361 3659 8361 3660 8331
TIME...MOT...LOC 2310Z 274DEG 54KT 3642 8350

17

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:01 PM EDTSpecial Weather StatementMRXScott44 min
Apr 2, 8:51 PM EDTSpecial Weather StatementMRXScott24 min
Apr 3, 3:56 AM EDTWind AdvisoryMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more19 hr
Apr 3, 6:05 PM EDTSpecial Weather StatementMRXClaiborne, Hancock, Hawkins55 min
Apr 3, 7:07 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane53 min
Apr 3, 7:10 PM EDTSpecial Weather StatementMRXHancock, Hawkins50 min
Apr 3, 7:54 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Morgan, Roane51 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.